# SDR SWIA200413666

- Difficulty date: August 9, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 40,912 hours, 50,021 cycles
- Engine: Pwa PW118A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 0925
- Condition: Malfunctioned
- Location: Ob Lt Flap
- Part time: 8,909 hours, 12,381 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE SITTING ON THE GROUND, THE A/C DISPLAYED AN UNCOMMANDED ASYMMETRY PROBLEM.    INSTALLED SERVICEABLE ACTUATOR ON OB LT FLAP. OPERATIONAL CHECK GOOD.
